# SDR HNAA2023061900199

- Difficulty date: May 24, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E977696  CORROSION FOUND ON AFT SIDE OF FR 65 STR 16L-17L.  COMPLETED INSTALLATION OF SERVICEABLE LH LOWER SECTION OF FR 65 IAW EMB 145 SRM 51-40-02, ETD# ETD2023-145-013950, AND EO# EO1-53-23-0141.
